# SDR YENA201705180374

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 48,052 hours, 16,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2305
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,004 hours, 362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 15, 19, 23 INOPERATIVE.  R & R 11WL EPSU IAW AMM 33-51-38-000-002.  OPS CHECKED GOOD IAW AMM 33-51-00-710-007.
